# SDR UHLA2010040800041

- Difficulty date: April 8, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 11,908 hours, 6,802 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Hinge
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON AFT LAV SERVICE PANEL HINGE.  REMOVED AND REPLACED WASTE SERVICE DOOR, APPLIED PRIMER AND TOPCOAT PER SRM 51-23-05 AND 51-23-06, AMM 53-03-60.
